# SDR AALA201903139001

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,627 hours, 9,998 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Scavange
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT DURING DECENT, THE FUEL SCAVENGE SYSTEM WAS INOPERATIVE WITH 800 LBS REMAINING IN THE CENTER TANK.  MAINTENANCE ACCOMPLISHED FIM 28-22-00-810-901 WITH NO FAULTS FOUND.
